Posted by Taffy on January 13, 2001, at 11:29:23
In reply to Re: Anyone had success on Effexor XR? , posted by EFFEXOR WITHDRAWAL on January 21, 2000, at 23:04:10
I didn't seem to have any real problems while on Effexor XL except that is just wasn't quite as effective for me as Prozac. This has been especially true during these dreaded, cloudy, winter months in Michigan. BUT, I was never told that there would be withdrawals, much less that the withdrawals would be so horrible. I talked to my pharmacist yesterday and he comfirmed that this horror(it's the only way I can describe it) is really withdrawals. I am no longer taking the Effexor at all but I am now taking 20 mg of Prozac. I have read in here that benadryl can help but I can't take that because I am being treated for a sinus infection and that would hinder that. I am glad that I found this thread so I know that my symptoms (headache, a strange feeling almost like light-headedness but not quite, blurred vision, mood swings, coordination problems, nausea, bowels troubles and HORRIBLE nightmares) are really withdrawals. The only thing that is frightening is that I haven't read yet of someone getting through without going back on the Effexor. I thought after I talked to my pharmacist that I would just ride it out in a couple days. Is that possible? Has anyone successfully "cold turkeyed" or switched to another AD?